Alert archive / New York / River Flood Warnings in 2015

River Flood Warning 2, NWS Binghamton, NY

April 4, 2015Broome County, New York; Susquehanna County, Pennsylvania

NWS Binghamton, NY issued this river flood warning at Apr 4, 2015, 9:41 AM EDT for Broome County, New York; Susquehanna County, Pennsylvania. It took effect at Apr 4, 2015, 10:46 AM EDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Apr 4, 2015, 9:41 AM EDT (13:41 UTC)
In effect from
Apr 4, 2015, 10:46 AM EDT
Expired
Apr 5, 2015, 6:00 PM EDT
In force
31 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Broome County, NY, Susquehanna County, PA

The radar

The Binghamton radar (KBGM), 24 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Susquehanna River at Conklin (CKLN6). The gauge peaked at 12.45 ft at Apr 4, 2015, 3:00 PM EDT.

actionminormoderate101504/0404/0504/06
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01503000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WGUS41 KBGM 041341
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
941 AM EDT SAT APR 4 2015

...The National Weather Service in Binghamton has issued a flood warning for the
following rivers in New York...Pennsylvania... 

  Susquehanna River At Conklin affecting Broome and Susquehanna Counties

  Susquehanna River At Vestal affecting Broome and Tioga Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive over flooded roads or bridges...

Stay tuned to NOAA Weather Radio, the Official Voice of the National Weather 
Service for later developments.

For further river and weather information, you can visit ourwebsite at 
weather.gov/bgm

&&

NYC007-PAC115-050141-
/O.NEW.KBGM.FL.W.0002.150404T1446Z-150405T2200Z/
/CKLN6.1.ER.150404T1446Z.150404T1800Z.150405T1000Z.NO/
941 AM EDT SAT APR 4 2015

The National Weather Service in Binghamton New York has issued a 

* Flood Warning for 
  The Susquehanna River At Conklin.
* From this morning until Sunday evening.
* At 9 AM Saturday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 11 AM Saturday 
  and crest near 12.4 feet around 2 PM Saturday. The river will fall below flood
  stage after 6 AM Sunday.
* Impact...At 12.0 feet...Flood stage. Alta, River and Lawrence Roads closed in 
  the Town of Conklin due to minor flooding. No homes are flooded at this river 
  stage. Valley park in Kirkwood takes on water.

&&

LAT...LON 4211 7587 4210 7582 4198 7572 4195 7558
      4194 7574 4209 7587             

$$

NYC007-107-050141-
/O.NEW.KBGM.FL.W.0003.150404T1912Z-150406T0000Z/
/VSTN6.1.ER.150404T1912Z.150405T0000Z.150405T1200Z.NO/
941 AM EDT SAT APR 4 2015

The National Weather Service in Binghamton New York has issued a 

* Flood Warning for 
  The Susquehanna River At Vestal.
* From this afternoon until Sunday evening.
* At 9 AM Saturday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 3 PM Saturday 
  and crest near 18.4 feet around 8 PM Saturday. The river will fall below flood
  stage after 8 AM Sunday.
* Impact...At 18.0 feet...Flood stage. The river overflows banks and lowland 
  flooding begins within the flood plain.

&&

LAT...LON 4213 7598 4210 7599 4207 7605 4204 7614
      4207 7616                       

$$
2 follow-up statements
933 
WGUS81 KBGM 050201
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1000 PM

...The flood warning continues for the following rivers in New York...
Pennsylvania...
 
  Susquehanna River At Conklin affecting Broome and Susquehanna Counties 

  Susquehanna River At Vestal affecting Broome and Tioga Counties 

  Tioughnioga River At Cortland affecting Cortland County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety Message...

Do not drive over flooded roads or bridges...

Stay tuned to NOAA Weather Radio, the Official Voice of the National Weather 
Service for later developments.

For further river and weather information, you can visit ourwebsite at 
weather.gov/bgm

&&

NYC007-PAC115-051401-
/O.EXT.KBGM.FL.W.0002.000000T0000Z-150405T1900Z/
/CKLN6.1.ER.000000T0000Z.150404T2245Z.150405T0700Z.NO/
1000 PM

The Flood Warning continues for
  The Susquehanna River At Conklin.
* Until Sunday afternoon.
* At 9 PM Saturday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river its near its crest and will fall to below flood stage after 3 AM 
  Sunday.
* Impact...At 12.0 feet...Flood stage. Alta, River and Lawrence Roads closed in 
  the Town of Conklin due to minor flooding. No homes are flooded at this river 
  stage. Valley park in Kirkwood takes on water.

&&

LAT...LON 4211 7587 4210 7582 4198 7572 4195 7558
      4194 7574 4209 7587             

$$

NYC007-107-051401-
/O.EXT.KBGM.FL.W.0003.000000T0000Z-150405T1800Z/
/VSTN6.1.ER.150404T1612Z.150404T2145Z.150405T0600Z.NO/
1000 PM

The Flood Warning continues for
  The Susquehanna River At Vestal.
* Until Sunday afternoon.
* At 9 PM Saturday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is near its crest and will fall to below flood stage after 2 AM 
  Sunday.
* Impact...At 18.0 feet...Flood stage. The river overflows banks and lowland 
  flooding begins within the flood plain.

&&

LAT...LON 4213 7598 4210 7599 4207 7605 4204 7614
      4207 7616                       

$$

NYC023-051401-
/O.EXT.KBGM.FL.W.0001.000000T0000Z-150406T0051Z/
/CRTN6.1.ER.150404T1040Z.150405T0100Z.150405T1251Z.NO/
1000 PM

The Flood Warning continues for
  The Tioughnioga River At Cortland.
* Until Sunday evening.
* At 9 PM Saturday the stage was 9.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near its crest and will fall to below flood stage after 9 AM 
  Sunday.
* Impact...At 10.0 feet...Moderate flood stage. Some flooding begins to affect 
  roads and basements in the Village of Marathon and the Yaman Park area of 
  Cortland.

&&

LAT...LON 4261 7620 4262 7616 4255 7608 4241 7600
      4241 7604 4254 7612             

$$
359 
WGUS81 KBGM 051042
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
642 AM EDT SUN APR 5 2015

...The flood warning is cancelled for the following rivers in New York...
Pennsylvania...
 
  Susquehanna River At Conklin affecting Broome and Susquehanna Counties

  Susquehanna River At Vestal affecting Broome and Tioga Counties

...The flood warning continues for the following rivers in New York...
 
  Tioughnioga River At Cortland affecting Cortland County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety Message...

Do not drive over flooded roads or bridges...

Stay tuned to NOAA Weather Radio, the Official Voice of the National Weather 
Service for later developments.

For further river and weather information, you can visit ourwebsite at 
weather.gov/bgm

&&

NYC023-052242-
/O.EXT.KBGM.FL.W.0001.000000T0000Z-150406T0200Z/
/CRTN6.1.ER.150404T1040Z.150405T0330Z.150405T1400Z.NO/
642 AM EDT SUN APR 5 2015

The Flood Warning continues for
  The Tioughnioga River At Cortland.
* Until this evening.
* At 6 AM Sunday the stage was 8.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage after 10 AM 
  Sunday.
* Impact...At 8.0 feet...Minor flood stage. Flooding leads to some closures along
  Kellogg Road to the south of Cortland.

&&

LAT...LON 4261 7620 4262 7616 4255 7608 4241 7600
      4241 7604 4254 7612             

$$

NYC007-PAC115-051112-
/O.CAN.KBGM.FL.W.0002.000000T0000Z-150405T1900Z/
/CKLN6.1.ER.000000T0000Z.150404T2245Z.150405T0915Z.NO/
642 AM EDT SUN APR 5 2015

The Flood Warning is cancelled for
  The Susquehanna River At Conklin.
* At 6 AM Sunday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 5 AM Sunday.
* Forecast...The river will continue to steadily fall today.
* Impact...At 12.0 feet...Flood stage. Alta, River and Lawrence Roads closed in 
  the Town of Conklin due to minor flooding. No homes are flooded at this river 
  stage. Valley park in Kirkwood takes on water.

&&

LAT...LON 4211 7587 4210 7582 4198 7572 4195 7558
      4194 7574 4209 7587             

$$

NYC007-107-051112-
/O.CAN.KBGM.FL.W.0003.000000T0000Z-150405T1800Z/
/VSTN6.1.ER.150404T1612Z.150404T2145Z.150405T0640Z.NO/
642 AM EDT SUN APR 5 2015

The Flood Warning is cancelled for
  The Susquehanna River At Vestal.
* At 6 AM Sunday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 3 AM Sunday.
* Forecast...The river will continue to steadily fall today.
* Impact...At 18.0 feet...Flood stage. The river overflows banks and lowland 
  flooding begins within the flood plain.

&&

LAT...LON 4213 7598 4210 7599 4207 7605 4204 7614
      4207 7616                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Apr 4, 7:09 AM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 4, 7:09 AM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
709 AM EDT SAT APR 4 2015

.SYNOPSIS...
A FEW RAIN OR WET SNOW SHOWERS ARE POSSIBLE THIS MORNING,
OTHERWISE TODAY WILL BE COOLER AND WINDY. AFTER DRY WEATHER
TONIGHT, OUR NEXT WEATHER SYSTEM WILL BRING RAIN AND WET SNOW
SHOWERS TO THE AREA FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
330 AM UPDATE...

RAIN CONTINUES ACROSS MOST OF THE AREA THIS MORNING AND WE ARE
JUST NOW SEEING A FEW FLAKES MIXING IN. THE MAGIC NUMBER FOR
SURFACE TEMPS SEEMS TO BE 34/35 WITH LIGHT SNOW AT DUNKIRK AT 34, AND
LIGHT SNOW HERE ON THE HILL AT 35. THROUGH EARLY MORNING EXPECT
OUR PRECIPITATION TO DIMINISH RATHER QUICKLY AS WE TRANSITION OVER
TO SNOW WHILE ENDING. WITH SUCH WARM BOUNDARY LAYER TEMPS AND THE
STEADIER PRECIP JUST ABOUT ENDING BY THE TIME IT CHANGES TO SNOW,
LITTLE TO NO SNOW ACCUMS EXPECTED.

THE BIG STORY TODAY (OUTSIDE OF ANOTHER WELL BELOW NORMAL DAY TEMP
WISE) WILL BE THE WIND. THE STRONGEST ISALLOBARIC COUPLET WILL BE
FROM THE SOUTHERN FINGER LAKES SOUTHEAST THROUGH THE SOUTHERN TIER/CATSKILLS
AND NORTHEAST PA. WITH MAV GUIDANCE SHOWING SUSTAINED WINDS NEAR
20 KTS, THIS IS USUALLY A PRETTY GOOD SIGN WE WILL REACH ADVISORY
LEVEL GUSTS (40+ MPH). IN ADDITION THIS SEEMS SIMILAR TO
CONDITIONS BACK ON MARCH 17TH WHEN GUSTS INTO THE LOWER 40S
PRODUCED SOME POWER OUTAGES AND MINOR TREE DAMAGE. GUIDANCE THAT
DAY ALSO HAD SUSTAINED WINDS IN THE UPPER TEENS. EXPECT WIDESPREAD
GUSTS TO NEAR 40 MPH IN THE AREAS JUST MENTIONED, WITH GUSTS OVER
45 MPH LIKELY IN THE HIGHER TERRAIN OF THE CATSKILLS AND POCONOS.

UP NORTH A WIND ADVISORY WAS A TOUGHER CALL. HERE WE ARE MORE
REMOVED FROM THE BEST PRESSURE RISE/FALL COUPLET, AS IT MOVES
FARTHER AWAY FROM THE AREA BY LATE MORNING. AS A RESULT THE
STRONGEST WINDS WILL COME IN A VERY SHORT WINDOW AROUND 12Z -
15Z, THEN SUBSIDING FAST. WHILE WE MAY JUST FALL SHORT OF CRITERIA
AT PLACES SUCH AS SYRACUSE AND ROME, FELT IT WAS CLOSE ENOUGH TO
JUSTIFY ADDING THESE AREAS TO THE ADVISORY AS WELL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
330 PM UPDATE...

MOSTLY DRY TONIGHT BUT A WEAK TROF MAY BRING SOME LIGHT SNOW OR
FLURRIES TO CENTRAL NY. NOT EXPECTING MUCH IF ANYTHING. A MUCH
MORE CHALLENGING FORECAST SUNDAY INTO MONDAY WITH A HIGH POTENTIAL
FOR TEMPERATURE FORECAST BUSTS AND WITH THAT, P-TYPE CONCERNS. A
DEVELOPING ZONAL PATTERN WILL PUT OUR AREA IN THE MIDST OF A
THERMAL BOUNDARY WITH AN EXTREME TEMPERATURE GRADIENT OVER OUR
AREA. OUR FIRST WAVE OF PRECIPITATION WILL SPREAD MAINLY ACROSS NY
STATE BY LATE SUNDAY MORNING. INITIALLY WE WILL BE CLOSE ENOUGH TO
A GOOD SOURCE OF COLD AIR SUNDAY/SUNDAY NIGHT FOR WET SNOW
MIXING IN WITH OUR AREA, ESPECIALLY ACROSS HIGHER TERRAIN AND AT
NIGHT.

BY MONDAY AS A NEW WAVE OF MOISTURE MOVES TOWARD OUR AREA, THE
BOUNDARY MENTIONED ABOVE LIFTS NORTH A BIT TO ALLOW FOR MORE OF
OUR AREA TO GET INTO A WARM SECTOR. WHILE BOTH THE NAM AND GFS ARE
FAIRLY CLOSE, IT SHOULD BE NOTED WE COULD HAVE MORE THAN A 20
DEGREE TEMP SPREAD OVER OUR AREA. BETTER CHANCES FOR WARMER AND
DRIER WEATHER WILL BE ACROSS NORTHERN PA, A BATTLE GROUND IN THE
MIDDLE, WITH COOLER AND INCREASED WET SNOW CHANCES ACROSS THE FAR
NORTH. A PATTERN LIKE THIS WILL NEED TO BE TWEAKED AS WE GET
CLOSER BUT IT DOES SHOW THAT THE SEASONS ARE FINALLY CHANGING!

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
445 AM UPDATE...
FORECAST UPDATED TO REFLECT LATEST WPC GUIDANCE. PATTERN STILL
LOOKS QUITE BUSY WITH FRONTAL BOUNDARY STRADDLED ACROSS THE AREA
MOST OF THE TIME...AND WAVES MOVING ALONG IT. HIGHER CONFIDENCE
NOW WITH ONE OF THOSE WAVES LATE MONDAY NIGHT INTO TUESDAY...SO I
INCREASED RAIN CHANCES INTO 50-60 PCT RANGE BY THEN. IT SHOULD BE
NOTED...THAT THERE IS SIGNIFICANT SPREAD IN TEMPERATURE GUIDANCE
MID-TO-LATE WEEK BECAUSE OUR REGION WILL BE SO SENSITIVE TO THE
EXACT PLACEMENT OF THAT FRONTAL BOUNDARY IN OUR VICINITY.

PREVIOUS DISCUSSION...
AN UNSETTLED, COOL, AND WET EXTENDED FORECAST. FOLLOWED WPC
GUIDANCE. TEMPERATURES START OUT COOLER THAN NORMAL THEN BY FRIDAY
ARE SLIGHTLY WARMER THAN NORMAL. MULTIPLE STORMS MOVE THROUGH WITH
MOST OF THE PRECIPITATION RAIN. UPPER LEVEL HEIGHTS RISE THROUGH
THE WEEK WITH AN INCREASINGLY MOIST FLOW. BETTER CHANCE OF A MIX
OR JUST SNOW AT NIGHT EARLY IN THE PERIOD.

&&

.AVIATION /11Z SATURDAY THROUGH WEDNESDAY/...
12Z UPDATE...
COLD FRONT MOVED THROUGH OVERNIGHT WITH GUSTY NORTHWESTERLY
WINDS NOW DEVELOPING IN ITS WAKE. MIXED RAIN/SNOW SHOWERS AND
FUEL ALT MVFR TO IFR CIGS WILL STILL OCCUR FOR A TIME /EXCEPT
KAVP-KELM PROBABLY DONE/...BEFORE DRYING AIR MASS LIFTS CIGS TO
HIGHER END MVFR LATER THIS MORNING...THEN SCT OR VFR BKN BY
AFTERNOON THROUGH EVENING. ZESTY NW TO WNW WINDS WILL CONTINUE
WITH GUSTS 25-35 KTS THROUGH DAYTIME HOURS...BEFORE BACKING TO WSW
10 KTS OR LESS THIS EVENING.

.OUTLOOK...

SUN-WED...BUSY PATTERN WITH INTERMITTENT RESTRICTIONS FROM -SHRA
AS MULTIPLE WAVES MOVE THROUGH THE REGION. COULD BE MIXED WITH
-SHSN AT TIMES MAINLY KSYR-KRME.

&&

.HYDROLOGY...
445 AM UPDATE...
RIVERS AND STREAMS WILL CONTINUE TO RISE SEVERAL FEET THIS WEEKEND
IN RESPONSE TO SIGNIFICANT SNOWMELT RUNOFF AND THE QUARTER TO HALF
INCH OF RAINFALL FROM THE CURRENT SYSTEM THAT IS BEGINNING TO EXIT
/WITH SOME PLACES FINISHING UP WITH ANOTHER TENTH INCH OR TWO
BEFORE DAWN/. COLDER TEMPERATURES BY SUNDAY WILL RESULT IN LESS
RUNOFF AND ALLOW RIVER LEVELS TO BEGIN DROPPING EARLY NEXT WEEK.

RIVERS IN THE UPPER SUSQUEHANNA...CHENANGO...TIOUGHNIOGA AND WEST
BRANCH DELAWARE BASINS WILL BE THE MOST SENSITIVE TO THE MELTING SNOW
AND RAINFALL...WITH LEVELS FORECAST TO CREST BETWEEN 3/4 AND
BANKFULL. THE TIOUGHNIOGA HAS HAD THE MOST RESPONSE SO FAR...WITH
THE ITASKA GAGE EARLIER IN THE NIGHT HAVING BRIEFLY HIT FLOOD
STAGE /NOW BELOW/...AND THE CORTLAND GAGE EXPECTED TO REACH ITS
8.0 FOOT FLOOD STAGE AROUND 8 AM THIS MORNING...THUS A FLOOD
WARNING HAS BEEN ISSUED FOR THAT POINT BUT ONLY MINOR FLOODING IS
ANTICIPATED. THERE IS A CHANCE THAT WATER IN A FEW OTHER SPOTS
WITHIN THE BASINS MENTIOEND ABOVE...COULD REACH MINOR FLOOD STAGE
AND SPILL INTO THE NATURAL FLOOD PLAIN OUTSIDE THE RIVER BANK. NO
SIGNIFICANT FLOODING IMPACTS ARE EXPECTED IF THIS OCCURS. IN OTHER
BASINS...RIVERS SHOULD CREST BETWEEN ABOUT 1/2 TO 3/4 BANKFULL.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ038>040-043-
     044-047-048-072.
NY...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ009-015>018-
     022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...HEDEN
NEAR TERM...HEDEN
SHORT TERM...HEDEN
LONG TERM...MDP/TAC
AVIATION...MDP
HYDROLOGY...
Hazardous weather outlook, Apr 4, 3:57 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
357 AM EDT SAT APR 4 2015

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-050800-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
357 AM EDT SAT APR 4 2015

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

RIVERS AND STREAMS WILL CREST THROUGH THIS EVENING. A FEW
HEADWATER POINTS MAY HAVE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEDEN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:28 PM EDTAreal Flood WarningBGMBroome24 hr
Apr 4, 3:13 AM EDTWind AdvisoryBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more12 hr
Apr 4, 4:43 AM EDTRiver Flood WarningBGMCortland36 hr
Apr 4, 9:41 AM EDTRiver Flood WarningBGMBroome, Tioga34 hr

Nearby

River Flood Warnings in New York, 2015River Flood Warnings in Pennsylvania, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.